Some Remarks about the Connection between fractional divided Differences, fractional B-splines, and the Hermite-Genocchi Formula

Peter Massopust, Brigitte Forster. Some Remarks about the Connection between fractional divided Differences, fractional B-splines, and the Hermite-Genocchi Formula. IJWMIP, 6(2):279-290, 2008. [doi]

Authors

Peter Massopust

This author has not been identified. Look up 'Peter Massopust' in Google

Brigitte Forster

This author has not been identified. Look up 'Brigitte Forster' in Google